# SDR TRAX200701671

- Difficulty date: November 2, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BTW FR 39-40 FOUND CORRODED OUT OF LIMIT ON W/C 200-115 NEEDS TO BE FABRICATED, RESOLVED ON W/O: 74559 TASKCARD: N/R-00552.  NEW RT SEAT TRACK BTW FR 39-40 HAS BEEN FABRICATED IAW SRM 53-33-00 FIG 101.  INSTALLATION COVERED ON W/C 200-115.
